# SDR AWXA0002117

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 62,463 hours, 24,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND PLATE NUTS ON UPPER FLANGE OF CARGO FLOOR SUPPORT INTERCOSTAL FS 1360, BETWEEN STR 26R AND STR 27R (UPPER AND LOWER SURFACE OF FLANGE).  REMOVED FLOOR SUPPORT IAW SRM 51-40-02.  FABRICATED SUPPORT FLOOR PER SRM 51-30-4 PG 11 & 20 AND ENGINEERING SUPPORT IAW SRM 51-40-02 PG 1-2.
